# SDR IPXA2024101650376

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 67,092 hours, 22,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CREW ENTRY DOOR FORWARD DOORWAY LINING BUMPER WITH BROKEN DAMAGE. (REPLACE) OK TO WORK.
